ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Approximate Birkhoff-James Orthogonality and Normal Cones in a Normed Space

Sain, Debmalya and Paul, Kallol and Mal, Arpita (2019) On Approximate Birkhoff-James Orthogonality and Normal Cones in a Normed Space. In: JOURNAL OF CONVEX ANALYSIS, 26 (1). pp. 341-351.

Full text not available from this repository.

Abstract

We study two notions of approximate Birkhoff-James orthogonality in a normed space, from a geometric point of view, and characterize them in terms of normal cones. We further explore the interconnection between normal cones and approximate Birkhoff-James orthogonality to obtain a complete characterization of normal cones in a two-dimensional smooth Banach space. We also obtain a uniqueness theorem for approximate Birkhoff-James orthogonality set in a normed space.

Item Type: Journal Article
Publication: JOURNAL OF CONVEX ANALYSIS
Publisher: HELDERMANN VERLAG
Additional Information: copyright for this article belongs to HELDERMANN VERLAG
Keywords: Approximate Birkhoff-James orthogonality; normal cones
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Nov 2019 10:24
Last Modified: 29 Nov 2019 10:24
URI: http://eprints.iisc.ac.in/id/eprint/64022

Actions (login required)

View Item View Item